Bibliographic Metadata

Title
Optimal control for elliptic systems with pointwise euclidean norm constraints on the controls / Xiliang Lu, Karl Kunisch
AuthorKunisch, Karl In der Gemeinsamen Normdatei der DNB nachschlagen ; Lu, Xiliang
Published in
Mathematical Programming, 2013, Vol. 142, Issue 1-2, page 461-483
PublishedSpringer
Edition
Preprint
LanguageEnglish
Document typeJournal Article
Keywords (EN)Optimal control / Control constraints / Semismooth Newton method / Nonlinear constraint
ISSN1436-4646
URNurn:nbn:at:at-ubg:3-1919 Persistent Identifier (URN)
DOI10.1007/s10107-012-0587-y 
Restriction-Information
 The work is publicly available
Files
Optimal control for elliptic systems with pointwise euclidean norm constraints on the controls [1.85 mb]
Links
Reference
Classification
Abstract (English)

Optimal control for an elliptic system with pointwise Euclidean norm constraints on the control variables is investigated. First order optimality conditions are derived in a manner that is amenable for numerical realisation. An efficient semismooth Newton algorithm is proposed based on this optimality system. Numerical examples are given to validate the superlinear convergence of the semismooth Newton algorithm.

Notice